# SDR 07FDEA04579

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 49,712 hours, 7,371 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB-OUT PASSING 2,500' LVL "AIR SYS 3  OFF" FOLLOWED BY LVL 2 "WING A-ICE R DISAG" AFTER TURNING WING ANTI-ICE ON.  RECEIVED ICE DETECTED ALERT.  RAN CHECKLIST DEPARTED ICING CONDITIONS, RETURNED ANC.   REPLACED RT WING A/T VALVE PER MM 30-11-01-4.  REMOVED AND REPLACED RT WING A/I DP SWITCH PER MM 30-11-02-4, LEAK AND OPS CHECKS NORMAL ON GROUND.
